MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341152
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 05/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient underwent a breast reconstruction with a mentor memoryshape breast implant 345cc and experienced capsular contracture baker grade iv on the right side post-operatively, which was confirmed during a physical exam.As a result, the patient underwent a capsulectomy on (b)(6) 2017.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
See h11 for correction details.Manufacturer¿s reference number: (b)(4),on (b)(6) 2021, it was noticed the previous report erroneously omitted information: patient gender was left blank.The field has been updated to female.
 
Additional Manufacturer Narrative
On sep 15, 2023, additional information was received indicating the patient also experienced capsular contracture baker grade iv and rupture on the left side.This report is for the right breast prosthesis.See manufacturer report number 1645337-2023-11847 for contralateral side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On oct 12, 2023, additional information was received indicating the adverse event reported for the contralateral (left) side was reported in error.There were no issues experienced by the patient on the left side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On oct 29, 2024, additional information was received indicating the patient experienced rupture on the left side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On dec 10, 2024, additional information was received indicating the patient experienced capsular contracture baker grade iv on the left side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On feb 14, 2025, it was noticed the date of explantation (b)(6) 2022) was erroneously omitted from the previous reports.The field has been updated appropriately.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On jul 1, 2025, additional information was received indicating the patient also experienced an infection on the left side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On jan 8, 2026, additional information was received indicating the capsular contracture baker grade is grade iii bilaterally.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On feb 27, 2026, additional information was received indicating the date of event was may 31, 2017.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key12025432
Report Number1645337-2021-06948
Device Sequence Number3673794
Product Code FTR
UDI-Device Identifier00081317005193
UDI-Public00081317005193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model Number3341152
Device Catalogue Number3341152
Device Lot Number7406457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer06/22/2021
09/15/2023
10/12/2023
10/29/2024
12/10/2024
02/14/2025
07/01/2025
01/08/2026
02/27/2026
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date06/23/2021
10/05/2023
11/01/2023
11/26/2024
01/02/2025
03/05/2025
07/25/2025
01/29/2026
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight160 LB
Patient RaceWhite